# SDR FDEA202508161476

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28891
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFT WING - NUMBER 14 SLAT TRACK CUT OUT LOWER OUTBOARD CORNER SKIN FOUND CRACK   AT STATION XOS 891.5. LEFT WING NUMBER 14 SLAT TRACK CUT OUT LOWER OUTBOARD CORNER CRACKED SKIN AT   STATION XOS 891.5 TRIMMED OUT AND REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R   REPAIR 7 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
